# SDR IPXA2022033180705

- Difficulty date: March 12, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Part serial: NA
- Condition: Bent
- Location: Fr 49 Y-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300CROSSBEAM AT FR 49 BETWEEN Y=-450 AND Y=-953 BENTREMOVED AND REPLACED IAW SRM 51-40-21
